Symbicort 200/6 Turbohaler: Been on... - Asthma UK communi...

Asthma UK community forum
13,827 members19,270 posts

Symbicort 200/6 Turbohaler

Sudhirdhir7
Sudhirdhir7
10 Replies

Been on this for nearly 3 years. It no longer seems to be as effective. I am waking up between 4 am and 6am with a tight chest and slightly laboured breathing.Seeing my doctor soon. Any suggestions from similar experience? Thanks

10 Replies
oldestnewest
andydandy

What's a 'turbohaler? Is it a spacer? I use symbicort .

Reply
EmmaF91
EmmaF91
in reply to andydandy

Turbohaler is just the device name for the dry powder version!

1 like
Reply
EmmaF91

Hi it sounds like you either need to change your dose, change your preventer or try other add on drugs, just to get back to full control.

It may be worth asking about additional therapies such as montelukast if you’re not already on it.

I hope that helps and that things start to settle for you soon x

Reply
Acealan44

I take seritide 250 and have had similar problems and I doubled my dose for 48 hours and felt obvious relief

1 like
Reply
Sudhirdhir7

The suggestion by EmmaF91 sounds good .I have had similar thoughts.Thanks. However Montelukast gives me a headache lasting long time.Acelan 44 also sounds good .Thanks.

Reply
DeanSamson

Hi I have been on the same inhaler for 2 years and I'm feeling the same I feel like I could do with another dose around 6 hours later. I'm beginning to think I'm doing it wrong haha.

Reply
dasega

Hey, got your symptoms exactly, early morning tightness, can't sleep ,taking symbicort but no improvement, please leave a comment what your GP said.

Reply
Sudhirdhir7
Sudhirdhir7
in reply to dasega

I saw the doctor on Thursday. I asked him perhaps I should take 5 puffs rather than than the recommended 4 puffs of the inhaler . I was a bit surprised as he said that I should try two puffs eg one in the morning 1 in the evening ! at the beginning. I am also allowed to take 5. The headaches in the morning are due to lack of sleep so sleep more. Sounds like a bit of trial and error with the Dosage. I will try it I am not sure if this is logical!

1 like
Reply
dasega
dasega
in reply to Sudhirdhir7

Yeah, reducing dosage, sounds strange.

Reply
DeanSamson

Does anyone else have hoarse voice issues with symbicort? Any tips to help it?

Reply

You may also like...